MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/0002-9343(82)90748-3

Медицинская библиотека · The American journal of medicine · 1982

Renal vascular lesions after chemotherapy with vinblastine, bleomycin, and cisplatin.

Harrell R M, Sibley R, Vogelzang N J

Клинический случайСтатьяПоддержка исследования: вне правительства СШАПоддержка службы здравоохранения СШАПеревод пока не подготовлен

Аннотация

A 30 year old man with metastatic embryonal carcinoma became hypertensive during vinblastine, bleomycin, and cisplatin therapy. Three months after completion of therapy, accelerated hypertension occurred (blood pressure 210/140 mm Hg). Nitroprusside failed to control the hypertension, but captopril resulted in a prompt and sustained normalization of the blood pressure. The plasma renin activity was markedly elevated before therapy. Renal biopsy disclosed "onionskin" narrowing of the interlobular arteries and fibrin thrombosis of a majority of the afferent arterioles. A form of drug-induced renovascular hypertension is suggested.

Для цитирования: Harrell R M, Sibley R, Vogelzang N J. Renal vascular lesions after chemotherapy with vinblastine, bleomycin, and cisplatin.. The American journal of medicine. 1982. DOI: 10.1016/0002-9343(82)90748-3.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.